1. bookVolume 27 (2019): Issue 2 (December 2019)
Journal Details
License
Format
Journal
First Published
30 Jul 2019
Publication timeframe
2 times per year
Languages
English
access type Open Access

Entropies related to integral operators

Published Online: 20 Mar 2020
Page range: 97 - 107
Received: 04 Nov 2019
Accepted: 28 Nov 2019
Journal Details
License
Format
Journal
First Published
30 Jul 2019
Publication timeframe
2 times per year
Languages
English

We consider classical entropies associated with several continuous distributions of probabilities. Explicit expressions and properties of them are presented.

Keywords

MSC 2010

[1] U. Abel, W. Gawronski, T. Neuschel, Complete monotonicity and zeros of sums of squared Baskakov functions, Appl. Math. Comput. 258 (2015) 130-137.Search in Google Scholar

[2] H. Alzer, Remarks on a convexity theorem of Rasa, Results Math.(2020)75:29.Search in Google Scholar

[3] A. Barar, G. Mocanu, I. Rasa, Bounds for some entropies and special functions, Carpathian J. Math. 34 (2018), No. 1, 9-15.Search in Google Scholar

[4] A. Barar, G. Mocanu, I. Rasa, Heun functions related to entropies, Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales. Serie A. Matematicas. April 2019, Volume 113, Issue 2, pp 819-830.Search in Google Scholar

[5] Z. Ditzian, V. Totik, Moduli of Smoothness, Springer, New York, 1987.Search in Google Scholar

[6] C. Elsner, M. Prévost, Expansion of Euler’s constant in terms of Zeta numbers, J. Math. Anal. Appl. 398 (2013), 508-526.Search in Google Scholar

[7] A. Măduţa, D. Otrocol, and I. Raşa, Inequalities for indices of coincidence and entropies, arXiv:1910.13491v1 [math.CA].Search in Google Scholar

[8] T. K. Moon, W.C. Stirling, Mathematical Methods and Algorithms for Signal Processing, Prentice Hall 1999.Search in Google Scholar

[9] G. Nikolov, Inequalities for ultraspherical polynomials. Proof of a conjectureof I. Raşa, J. Math. Anal. Appl. 418 (2014), 852-860.Search in Google Scholar

[10] J. C. Principe, Information Theoretic Learning, Rényi’s Entropy and Kernel Perspectives, Springer 2010.Search in Google Scholar

[11] I. Rasa, Complete monotonicity of some entropies, Periodica Math. Hungar. (2017), Volume 75, Issue 2, pp 159-166.Search in Google Scholar

[12] I. Rasa, Convexity properties of some entropies, Results Math. (2018) 73:105.Search in Google Scholar

[13] I. Rasa, Convexity properties of some entropies (II), Results Math. (2019), 74:154.Search in Google Scholar

[14] I. Rasa, Entropies and Heun functions associated with positive linear operators, Appl. Math. Comput. 268(2015), 422-431.Search in Google Scholar

[15] I. Rasa, Rényi entropy and Tsallis entropy associated with positive linear operators. arXiv:1412.4971v1[math.CA].Search in Google Scholar

[16] I. Rasa, Special functions associated with positive linear operators. arXiv:1409.1015v2[math.CA].Search in Google Scholar

Recommended articles from Trend MD

Plan your remote conference with Sciendo